MAUDE Adverse Event Report: BD CARIBE LTD. TUBE MICRO W/MICROGARD PLN RD; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. TUBE MICRO W/MICROGARD PLN RD; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 365963
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported when using the tube micro w/microgard pln rd there was missing additive.The following information was provided by the initial reporter: translated to english.The customer stated: "we have been facing troubles with the no additive tube w/microgard color red stopper.The issue it presents is that the sample, after being centrifuged, suffers hemolysis.According to customer, it has been discarded if it could has been caused by the sample taking, the rotation, and the time in centrifuge, nor an improper handling of the sample.Customer concluded that the issue regards the tube.".
 
Additional Manufacturer Narrative
H6: investigation summary: bd had not received samples, but 2 photos and 1 video were provided for investigation.The photos and video were reviewed and the indicated failure mode for hemolysis was observed.Additionally, retention samples of the incident lot were selected from bd inventory for evaluation and upon completion, no issues relating to hemolysis were observed.No difficulties were encountered during blood collection and all tubes appeared to exhibit proper fill.Bd was unable to duplicate the customer¿s indicated failure, because the defect was not evident in the testing of the complaint lot samples.Visual evaluations of both complaint lot (retains) and control samples demonstrated clinically acceptable performance for all visual observations evaluated.Laboratory analysis of samples indicated that these tubes performed as expected.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed based on the photos and video provided, all other testing and analysis was satisfactory.H3 other text : see h10.
 
Event or Problem Description

Brand Name
TUBE MICRO W/MICROGARD PLN RD
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key11314594
Report Number2618282-2021-00011
Device Sequence Number11685515
Product Code JKA
UDI-Device Identifier50382903659635
UDI-Public50382903659635
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model Number365963
Device Catalogue Number365963
Device Lot Number0057270
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1